Michael Ferrara
Michael Ferrara
Professor of Mathematics at University of Colorado Denver
Verified email at ucdenver.edu - Homepage
Title
Cited by
Cited by
Year
Packing of graphic n‐tuples
AH Busch, MJ Ferrara, SG Hartke, MS Jacobson, H Kaul, DB West
Journal of Graph Theory, 2011
292011
On H-linked graphs
M Ferrara, R Gould, G Tansey, T Whalen
Graphs and Combinatorics 22 (2), 217-224, 2006
26*2006
New results on degree sequences of uniform hypergraphs
S Behrens, C Erbes, M Ferrara, SG Hartke, B Reiniger, H Spinoza, ...
the electronic journal of combinatorics, P14-P14, 2013
232013
Rainbow Matchings of size\delta (G) in Properly Edge-colored Graphs
J Diemunsch, M Ferrara, C Moffatt, F Pfender, PS Wenger
arXiv preprint arXiv:1108.2521, 2011
232011
Graphic sequences with a realization containing a friendship graph
MJ Ferrara, RJ Gould, JR Schmitt
Ars Combinatoria 85, 161-172, 2007
212007
Cycle lengths in Hamiltonian graphs with a pair of vertices having large degree sum
M Ferrara, MS Jacobson, A Harris
Graphs and Combinatorics 26 (2), 215-223, 2010
172010
tKp-saturated graphs of minimum size
R Faudree, M Ferrara, R Gould, M Jacobson
Discrete mathematics 309 (19), 5870-5876, 2009
132009
Graphic sequences with a realization containing a union of cliques
M Ferrara
Graphs and Combinatorics 23 (3), 263-269, 2007
132007
On the Sum Neccesary to Ensure that a Degree Sequence is Potentially H-Graphic
M Ferrara, TD LeSaulnier, CK Moffatt, PS Wenger
arXiv preprint arXiv:1203.4611, 2012
12*2012
Saturation numbers for families of ramsey-minimal graphs
G Chen, M Ferrara, RJ Gould, C Magnant, J Schmitt
Journal of Combinatorics 2 (3), 435-455, 2011
122011
Graphic sequences with a realization containing a complete multipartite subgraph
G Chen, M Ferrara, RJ Gould, JR Schmitt
Discrete Mathematics 308 (23), 5712-5721, 2008
12*2008
On H‐immersions
M Ferrara, RJ Gould, G Tansey, T Whalen
Journal of Graph Theory 57 (3), 245-254, 2008
122008
Extensions of results on rainbow Hamilton cycles in uniform hypergraphs
A Dudek, M Ferrara
Graphs and Combinatorics 31 (3), 577-583, 2015
112015
New Ore‐Type Conditions for H‐Linked Graphs
M Ferrara, R Gould, M Jacobson, F Pfender, J Powell, T Whalen
Journal of Graph Theory 71 (1), 69-77, 2012
112012
Characterizing degree-sum maximal nonhamiltonian bipartite graphs
M Ferrara, M Jacobson, J Powell
Discrete mathematics 312 (2), 459-461, 2012
112012
List-distinguishing colorings of graphs
M Ferrara, B Flesch, E Gethner
the electronic journal of combinatorics, P161-P161, 2011
112011
Colored saturation parameters for rainbow subgraphs
MD Barrus, M Ferrara, J Vandenbussche, PS Wenger
Journal of Graph Theory 86 (4), 375-386, 2017
102017
Graph saturation in multipartite graphs
M Ferrara, MS Jacobson, F Pfender, PS Wenger
arXiv preprint arXiv:1408.3137, 2014
102014
Ramsey-minimal saturation numbers for matchings
M Ferrara, J Kim, E Yeager
Discrete Mathematics 322, 26-30, 2014
102014
An iterative approach to graph irregularity strength
M Ferrara, R Gould, M Karoński, F Pfender
Discrete Applied Mathematics 158 (11), 1189-1194, 2010
102010
The system can't perform the operation now. Try again later.
Articles 1–20